# SDR UPS01837007

- Difficulty date: October 4, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3750257U1
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C23,  STA. 440-460 LONG. 31R SPLICE FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. DWG. 3750257,AND SRM. 51-1-20D
